# SDR HNAA2023031100082

- Difficulty date: February 23, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP UPPER ATTACHMENT FLANGE IS SCRATCHED.  REPAIRED IAW EMB145 SRM 51-10-03 AND 57-20-07AD
